# SDR SWAA2022020772544

- Difficulty date: January 22, 2018
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N724SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27856
- Aircraft time: 66,728 hours, 39,184 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Lh Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE PYLON AFT FAIRING PANEL 431ER IS CHARRED / DELAMINATED ALONG LWR FWD INSIDE CORNER EDGE. / REPAIRED PANEL 431ER IAW B737 SRM 51-70-04-2R-6.
